# SDR QXEA0201111

- Difficulty date: August 6, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 7,569 hours, 10,725 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0571
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 7,569 hours, 10,725 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- SMOKE WARNING LIGHT ILLUMINATED IN CARGO HOLD.  NO SIGN OF SMOKE WHEN OPENED CARGO DOOR.  NO BLEED SMOKE, NO ELECTRICAL OVERLOAD INDICATED, DC/AC METER.  REMOVED AND REPLACED NR 1 CARGO SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
